# SDR DALA2022020100646

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 WHILE PERFORMING INSPECTIONS PER 5312-01183 (A320-53-1372) A CRACK WAS FOUND IN FASTENER HOLE #6. CORRECTIVE ACTION: COMPLIED WITH ERA 596379-14AD. (2105488)
